| Catalog Number |
209830 |
| Medical Device Problem Codes |
Contamination /Decontamination Problem (2895); Non Reproducible Results (4029)
| Health Effect - Clinical Code |
No Known Impact Or Consequence To Patient (2692)
| Date of Event |
06/06/2019
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
As part of normal complaint follow-up, an evaluation of the event has been initiated by mako surgical.A supplemental report will be submitted when additional information becomes available.
Event or Problem Description
Impactor contains bio burden after sterilization.Case type: tha.Surgical delay: =15 minutes.
Additional Manufacturer Narrative
Follow-up #1 and final report submitted.Reported event: it was reported that the impactor contains bio burden after sterilization.Product evaluation and results: product inspection could not be performed as the product was not available for evaluation.Product history review review of the device history records indicate 100 devices were manufactured under lot no: 34181 and all devices were accepted into final stock on 01/09/2017.No non-conformances were identified during inspection.Complaint history review: a review of complaints in catsweb and trackwise related to p/n: 209830, l/n: 34181 shows no additional complaints related to the failure in this investigation.Conclusions: the failure could not be determined as the product was not available for inspection.No additional investigation or specific actions are required.If additional information is received then the complaint will be reopened.Corrective action/preventive action: a review of stryker¿s nc/capa database indicated there have been no ncs or capas associated with the product and failure mode reported in this event.H3 other text : product was not available for evaluation.
Event or Problem Description
Impactor contains bio burden after sterilization.Case type: tha.Surgical delay: 15 minutes.